QUASI-FREE SEMIGROUPS ON THE CCR ALGEBRA

Hellmich M (2010)
REPORTS ON MATHEMATICAL PHYSICS 66(2): 277-298.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We analyze the general structure of one-parameter semigroups of quasi-free maps on the C*-algebra of canonical commutation relations, a classification of these semigroups under a mild regularity assumption is obtained. Moreover, continuity properties of quasi-free semigroups in representations of the algebra of canonical commutation relations are discussed.
Erscheinungsjahr
Zeitschriftentitel
REPORTS ON MATHEMATICAL PHYSICS
Band
66
Zeitschriftennummer
2
Seite
277-298
ISSN
PUB-ID

Zitieren

Hellmich M. QUASI-FREE SEMIGROUPS ON THE CCR ALGEBRA. REPORTS ON MATHEMATICAL PHYSICS. 2010;66(2):277-298.
Hellmich, M. (2010). QUASI-FREE SEMIGROUPS ON THE CCR ALGEBRA. REPORTS ON MATHEMATICAL PHYSICS, 66(2), 277-298. doi:10.1016/S0034-4877(10)80031-X
Hellmich, M. (2010). QUASI-FREE SEMIGROUPS ON THE CCR ALGEBRA. REPORTS ON MATHEMATICAL PHYSICS 66, 277-298.
Hellmich, M., 2010. QUASI-FREE SEMIGROUPS ON THE CCR ALGEBRA. REPORTS ON MATHEMATICAL PHYSICS, 66(2), p 277-298.
M. Hellmich, “QUASI-FREE SEMIGROUPS ON THE CCR ALGEBRA”, REPORTS ON MATHEMATICAL PHYSICS, vol. 66, 2010, pp. 277-298.
Hellmich, M.: QUASI-FREE SEMIGROUPS ON THE CCR ALGEBRA. REPORTS ON MATHEMATICAL PHYSICS. 66, 277-298 (2010).
Hellmich, Mario. “QUASI-FREE SEMIGROUPS ON THE CCR ALGEBRA”. REPORTS ON MATHEMATICAL PHYSICS 66.2 (2010): 277-298.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: hep-th/9307195

Suchen in

Google Scholar